# SDR IPXA2021090173373

- Difficulty date: August 24, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 87,994 hours, 15,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pulley
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AL1 DOOR FWD TOP DRIVE CABLE IDLER PULLEY DAMAGEDR&R LA DOOR FWD TOP DRIVE CABLE IDLER PULLEY REF AMM 52-11-03, BOEING DRAWING ABA7788, & BOEING AEPL
